# SDR ALGA086492

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N409AL
- Make and model: Bell 407
- Aircraft serial: 53494
- Aircraft time: 1,700 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6548
- Condition: Sticking
- Location: Main Rotor
- Part time: 526 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIVERAL STICKING, RATCHETY AND WORN. REMOVED AND REPLACED WITH SERVICABLE PART.    SUBMITTED BY: PRESTON BARZARE
